# SDR HNA2008F00048

- Difficulty date: August 19, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Burned Out
- Location: Control Panel
- Part time: 33,942 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY BUTTON ON FAS CONTROL PANEL NOT BACKLIT.  REPORTED TO MAINTENANCE.  RELAMPED FAS EMERGENCY BUTTON ON CONTROL PANEL.  OK FOR SERVICE.  (S)
